Search Results

There are 10071 results for: content related to: The Number of Subtrees of Trees with Given Degree Sequence

  1. Biembedding a Steiner Triple System With a Hamilton Cycle Decomposition of a Complete Graph

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 68–87, Thomas A. McCourt

    Version of Record online : 27 NOV 2013, DOI: 10.1002/jgt.21774

  2. Causes and Implications of Shifts in Financial Participation in Commodity Markets

    Journal of Futures Markets

    Volume 34, Issue 8, August 2014, Pages: 757–787, Bassam Fattouh and Lavan Mahadeva

    Version of Record online : 22 APR 2014, DOI: 10.1002/fut.21674

  3. List Edge-Coloring and Total Coloring in Graphs of Low Treewidth

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 272–282, Henning Bruhn, Richard Lang and Maya Stein

    Version of Record online : 31 MAR 2015, DOI: 10.1002/jgt.21874

  4. On martingale tail sums for the path length in random trees

    Random Structures & Algorithms

    Henning Sulzbach

    Version of Record online : 6 SEP 2016, DOI: 10.1002/rsa.20674

  5. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  6. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  7. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  8. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  9. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  10. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  11. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  12. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  13. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  14. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  15. Brooks' Theorem and Beyond

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 199–225, Daniel W. Cranston and Landon Rabern

    Version of Record online : 26 DEC 2014, DOI: 10.1002/jgt.21847

  16. An equi-model matheuristic for the multi-depot ring star problem

    Networks

    Volume 67, Issue 3, May 2016, Pages: 222–237, Alessandro Hill and Stefan Voß

    Version of Record online : 8 MAR 2016, DOI: 10.1002/net.21674

  17. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Version of Record online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  18. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  19. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  20. You have free access to this content
    The solution to an open problem for a caching game

    Naval Research Logistics (NRL)

    Volume 63, Issue 1, February 2016, Pages: 23–31, Endre Csóka and Thomas Lidbetter

    Version of Record online : 11 JAN 2016, DOI: 10.1002/nav.21674